Research Paper Detail

k-fractional integral inequalities for (h-m)-convex functions via Caputo k-fractional derivatives

Publisher: Korean J. Math.
Publication Year: 2019

First Author:  L. N. Mishra Second Author:  Q. U. Ain
Third Author:  G. Farid and A. Ur Rehman Volume:  27(2)
Publication #:  Page #:  357-374
Level:   International Type:  Journal
Email:  ghlmfarid@ciit-attock.edu.pk
Dr. Ghulam Farid

Assistant Professor
Mathematics Department
Attock Campus

Profile.. Publications..


Contact Us
Tel: +92-51-9247000-9247002 and 9049802
UAN: +92-51-111-001-007
Reach Us at
Park Road, Tarlai Kalan,
Islamabad 45550, Pakistan


Powered by: ITCentre